# SDR 2007FA0000403

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: General aviation
- Make and model: Sympho SA 160
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Control Cable
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND FLAP CONTROL CABLES CHAFING ON THE FLAP TRACK.  DEPTH OF INTERFERENCE BETWEEN CABLE AND TRACK WAS ABOUT THE DIAMETER OF THE CABLE.
